# SDR 2010FA0001042

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: 6Y-JN
- Make and model: Cessna U206G
- Aircraft serial: U20605620
- Aircraft time: 8,689 hours
- Engine: Cont IO550F
- Engine time: 483 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, AT ABOUT 2000 FT FLAPS DID NOT RETRACT FROM FULL FLAP EXTENSION DURING RECOVERY FROM AN IMMINENT FULL-FLAP, POWER OFF STALL. SEVERAL UNSUCCESSFUL ATTEMPTS WERE MADE TO RETRACT THE FLAPS, THE FLAP CIRCUIT BREAKER HAD NOT TRIPPED AND THE REAR CARGO DOORS WERE PROPERLY CLOSED.  ON TAXI AFTER LANDING FLAPS OPERATED NORMALLY.  MX CHECKED THE FLAP SYS AND NO FAULTS WERE FOUND.
